# SDR AALA202110250589

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,473 hours, 14,821 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Disconnected
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR HANDLE ASSEMBLY DISCONNECTED FROM THE DOOR. REATTACHED DOOR HANDLE IAW AMM 38-30-00, OPS CHECK GOOD.
